# SDR SWIA202163073

- Difficulty date: October 16, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 3-3 HAS EVIDENCE OF POSSIBLE CORROSION ON UPPER AND LOWER SIDE OF TRACK AND ERROSION OF PROTECTIVE COATING     (C-CHECK RO 12/07/2021)    REPAIRED THE RH WING SLAT TRACK 3-3 AS PER REO 670-57-42-1261 REV --DATE 2021-11-08, ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 27-900-1009-SKY AND 51-900-1002-SKY OPS CHECK GOOD.
